# SDR IPXA2015022186208

- Difficulty date: January 31, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 29,154 hours, 19,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Chafed
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C16, LT WING NR 3 SLAT, LOWER SKIN JUST ABOVE INBD MAIN TRACK CHAFFED, REPAIR IAW REO-G18736, REV A & EO B757-5740-56754-1.
